# SDR 0203146730

- Difficulty date: September 21, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 69,959 hours, 15,842 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B100192
- Part serial: 55
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RED DOOR OPEN LIGHT ILLUMINATED WITH A NOSE LANDING GEAR OPEN INDICATION ON BOTH PRIMARY AND ALTERNATE.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT FORWARD NOSE LANDING GEAR DOOR AND ADJUSTED THE DOOR WARNING SENSORS.  OPERATIONAL CHECK GOOD.
